Still feel like crap after over 1 year. Suffer from confusion , short term memory , concentration , fatigue , joint aches ,
muscle cramp , sleep problems. Still hoping will go away in time , no choice but to wait .
Got the 3 months and you will begin to feel better.Still waiting .
I am 14 weeks post tx and I feel now worst that I have been on tx. Same with you I experience fatigue, lots of joint pain I never experienced before and also lack of sleep. Not to mention weight gain
I am so sore that I can hardly walk. Liver nurse recommended that I go to a rheumatologist. The funny part is that I have been pretty good for the first month after tx and all of a sudden this symptoms started
I really wish that you will start to feel better soon. I am still hoping
I started on Curcumin a few days ago but too early to have any relief
I would recommend that you see a Rheumatologist. A Rheumatologist will thoroughly examine you, get a full history, and order tests to see if you have an Autoimmune Disorder. If you do not have an Autoimmune Disorder, that is great. But if you do have one, then you can get started on treatment for it. You may also wish to have your thyroid function checked.
Both Hepatitis C and Interferon can trigger Autoimmune Disorders.
I waited several months after treatment to see how I felt. After several months I did feel better. However, I still had rash issues and joint pains, so 11 months after finishing treatment I went to see a Rheumatologist. I was diagnosed with Sjogren's Disease, which I have had for years, long before I treated, but I never knew I had it. The diagnosis was missed until I saw the Rheumatologist. I am now on treatment for the Sjogren's and am feeling considerably better.
This forum is a very good place for information and support.
hi there i to am sorry that you still suffering. My hubby did 24wk tx with incivek and finished his tx on 24th April last year and yes he achieved the SVR badge but he to is still suffering. Some things are improving but others have got worse. He still suffers with brain fog and it really frustrates him and his neuropathy as got alot worse, Pooh as given you sound advice about seeing a Rheumatologist and indeed that is the route my hubby is hoping to go for but over here in England there is a very long waiting list. I wish you all the very best and hope that the problems will soon be resolved for you. Jules
Yes it does take a very long time to feel better. It does seen like your just never going to get over the residue of treatment. Hepatitis C treatment is a combination of very toxic drugs. I went into treatment as a reasonably health, young looking older adult. Came out of treatment looking and feeling ten years older. My body felt like I'd been in a train wreak and I too was starting to question at a year post treatment if It would ever end. Then after the one year post treatment mark..... I started to look and feel better than I have in a very long time. I then realized that the hepatitis C had effected my health for years and it wasn't til now I was feeling the difference. I'm post treatment 15 months and looking better and feeling better than ever. Give yourself time to heal. Hepatitis C treatment is just plan hard on your body. Hang in there.
Have you done ay investigations with a rheumatologist? I believe that tx can trigger some conditions. More than likely they are not hep C related but just plain rheumatic conditions and some of them can be quite serious.
As far as my specialist indicated, some of those conditions also manifest with fatigue and sleep problems.
I can only suggest you contact a rheumatologist and explore everything as it is a brand new conditions and it is not related with the HCV tx. Waiting will not resolve much as sometimes treatment is needed
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.